Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Saunders Mac Lane
Title: Homology
Additional book information Die Grundlehren der Mathematischen Wissenschaften, Bd. 114, Springer, Berlin, 1963; Academic Press, New York, 1963, 422 pp. illus, $15.50

Review Information

Reviewer: David A. Buchsbaum
Journal: Bull. Amer. Math. Soc. 37 (2000), 117
PII: S 0273-0979(99)00847-2
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 70 (1964), 329–331
Review copyright: © Copyright 1999 American Mathematical Society